# SDR REXA201811221275

- Difficulty date: November 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Bs 364-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK ON LBL 27 STICK 1 HAS CORROSION SPOTS, IN THE CABIN.
REMOVED AND REPLACED IAW CRJ 900 AMM 53-00-49 SEAT TRACK MADE ON CARD
 1016374 / 2000/0268 S/N: 6702462.                                   
                         AAR SM-58
